Hi in my last post i exlplained my previous concern as a result i have been taken off cerrazette and put on noriday pill however after two weeks of taking these i have experienced stomach cramps and extremely sore breast every day having quite large breasts this is a problem at night they feel realy heavy and tender to touch any feedback would be much apreciated thanks xx
Noriday is a progesterone only pill. Breast tenderness and weight gain are the common side effects of Noriday.This pill causes fluid retention, gastric or stomach discomfort including nausea and vomiting. Exercise daily and take a balanced diet. If the sore breasts and stomach discomfort are bothering you a lot consult your doctor and discuss your concerns. I hope it helps.
Best of luck and regards!
Hi thank u well the unthinkable (for me) has happend and im having my first period in over 6 years 2 and a half weeks into noriday not happy as i dont know what is going to happen next hopefully it will be normal but i dont know as i havent had one in over six years, breasts have calmed down & the stomach cramps are still happening im hopeing it will stop when the bleeding stops
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.